# SDR AU990985

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Sensor
- Part number: 9800943
- Condition: Faulty
- Location: Dc Alternator
- Component: Prestolite, ALV9510
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) ALTERNATOR FAULTY.   ELECTRICAL SENSOR FAILED.
